# SDR DHL98726101

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Loose
- Location: Nr 2 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 2 AFT CARGO DOOR CUTOUT SEAL RETAINER HAS METAL JOINT PLATE LOOSE.  REMOVED AND REPLACED DOUBLER PER SRM 51-40-2.  N/R 3673.
